# SDR 08FDEA01671

- Difficulty date: April 29, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 74,463 hours, 30,363 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AJC736845
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND AT BS 1997, BETWEEN LONGERON 50R AND LONGERON 49R IN THE AFT FUSELAGE COMPT.  REMOVED THE CORROSION IAW SRM 51-21-01.   ORIGINAL METAL THICKNESS WAS 0.071 IAW DWG AJC 7363. AFTER CORROSION REMOVAL THERE WAS 100% MATERIAL LOSS WHICH IS OUT OF LIMITS IAW SRM 53-00-01 VOL I  FIG 1B. FABBED A NEW SHEAR TIE IAW DWG AJC 7363. INSTALLED SHEAR TIE IAW SRM 51-33-01.
